I recently was in the er and they tested my cortisol level (due to my bp running low and other symptoms of Addison's)...my level 7.5..the er drs sent me to an endo for further testing..the hospital also did acth stim test..my results were
Cortisol baseline 7.5
Cortisol 1hr later 31.6
They somehow forgot to draw the acth with that test so I had to do the test again...results were
The dr that read my results said my cortisol was low prior to the stim and that my acth was low...mentioned secondary adrenal insufficiency...I had my endo appt a couple days ago and he ordered a lot of blood work..
found out my cortisol level and acth this time around...
cortisol was 4.4 acth was 16.5....all of these have been drawn in the morning...any opinions on my numbers?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.